# SDR SWAA2021033157190

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BETWEEN BS727E; BS747 AND BS767 AND RB13.84 AFT CARGO COMPARTMENT (3 EA).  PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BS 727D + 14' TO BS 767 + 10' RBL 13.84 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.  MATERIAL USED TRACK SECTION BAC1520-1397 T76511 PO 2020-207476; TRACK SPLICE BAC1509-100688 PO 2020 214569.
